Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Trying to leave drug addiction. Suggest some medication for loose motion, nausea and physical disorder?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
i want to leave drug addiction like opium(taking from last one and half year regularly) plz suggest any medicine to recover easily as after leaving drugs problems like loose motion , nausea , physical disorders occurs
Posted Wed, 29 Aug 2012 in Drug Abuse
Answered by Dr. Rajeev Chavda 2 hours later
Thanks for using the XXXXXXX I am happy to address your questions, Once an addict decides to leave drugs irrespective of the nature and duration of drugs total deaddiction is possible. Yes, you can get rid of your addiction with modern era of medicines and with hitech medicines and techniques available. The most recent and Hi-Tech technique is called SANR (Super accelerated neuron regulation). All opiates can be treated with this technique. In this technique, de-addiction / detoxification is done in just 4-5 hours and it is absolutely painless. In this technique the brain cells are washed and normalized with special medicines so that within 4-5 hours complete neuro regulation takes place and the drug present in the body is completely washed out. SANR technique requires admission for one day. Fasting for 24 hours is required. Patient can take soft drinks and water during this fasting period. Detailed medical investigations are carried out and medical fitness is given by physicians. Once the patient is medically fit, SANR process starts next morning and is complete within 4-5 hours. No treatment is given after this except for one tablet a day so that there are absolutely no chances of relapse. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor